# SDR DHL2003604765

- Difficulty date: June 13, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5646955504
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME FITTING CRACKED 4.500 AT STA 960.000 BETWEEN L-18L AND L-22L.  PERFORMED MAJOR IAW SRM 53-1-0 PG 1, ATM  PO201390, DWG 5646955.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW FITTING IAW DWG 5646955.  PERFORMED LIQUID PENETRANT INSPECTION TO NEW FITTING IAW DC8 NDT SPM PART 08-00-02/06.  CLEANED, TREATED AND PRIMED NEW FITTING IAW SRM 51-1-8B.  INSTALLED FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9.
